# SDR AUS20030716

- Difficulty date: July 8, 2003
- Submitted: September 4, 2003
- Operation: General aviation
- Make and model: Cessna 172R
- Engine: Lyc IO360L2A
- Propeller: Mcauly 1C235LFA
- System (JASC): 2710 · Aileron Control System
- Part: Cable
- Part number: 0510105365
- Condition: Misinstalled
- Location: Aileron Control
- Part time: 204 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) AILERON CROSSOVER CABLE LOCATED IN RT WING WORN FLAT IN AREA WHERE CABLE RUNS ON FAIR LEAD. CABLE WAS INCORRECTLY ROUTED. PERSONNEL/MAINTENANCE ERROR.
